# SDR CA080903014

- Difficulty date: August 27, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 1,751 hours
- Engine: Pwa PW123
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: K215T6400212
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LEAKING FROM LT WING. FUEL CELLS REMOVED LEAK CHECKED. FUEL CELL NR 4 FAILED LEAK CHECK. NEW CELL INSTALLED SYSTEM LEAK CHECKED AND FOUND SERVICEABLE.
